Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/9826
Title: Erratum: Maximum-margin classification of sequential data with infinitely-long temporal dependencies (Expert Systems with Applications (2013) 40:11 (4519-4527))
Authors: Chatzis, Sotirios P. 
Category: Mathematics
Field: Natural Sciences
Issue Date: 1-Dec-2013
Publisher: Elsevier Ltd.
Source: Expert Systems with Applications, 2013, Volume 40, Issue 17, Page 6713
metadata.dc.doi: http://dx.doi.org/10.1016/j.eswa.2013.06.042
URI: http://ktisis.cut.ac.cy/handle/10488/9826
ISSN: 09574174
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

Page view(s) 20

81
Last Week
0
Last month
2
checked on Dec 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.